# SDR DALA2022090906023

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON INTERNAL DOUBLER IN WASTE TANK SERVICE PANEL FROM STA 1681 TO 1701 BTW S-29L AND S-29R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00729: INTERNAL DOUBLERS IN WASTE TANK SERVICE PANEL FROM STA 1681 TO 1701 BTW S-29L AND S-29R AT AFT CARGO COMPARTMENT WERE REPLACED PER DWG. (2396721)
